Logo
Munich Personal RePEc Archive

Central limit theorems for weighted quadratic forms of dependent processes with applications in specification testing

Gao, Jiti and Hong, Yongmiao (2007): Central limit theorems for weighted quadratic forms of dependent processes with applications in specification testing. Published in: Journal of Nonparametric Statistics , Vol. 20, No. 1 (March 2008): pp. 61-76.

[img]
Preview
PDF
MPRA_paper_11977.pdf

Download (238kB) | Preview

Abstract

In this paper, we establish some new central limit theorems for generalized U-statistics of dependent processes under some mild conditions. Such central limit theorems complement existing existing results available from both the econometrics literature and statistics literature. We then look at applications of the established results to a number of test problems in time series regression models.

Atom RSS 1.0 RSS 2.0

Contact us: mpra@ub.uni-muenchen.de

This repository has been built using EPrints software.

MPRA is a RePEc service hosted by Logo of the University Library LMU Munich.